# SDR SWAA2019051532645

- Difficulty date: March 29, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323011
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AND EQUIPMENT COMPARTMENT EXTERNAL SKIN BULGED AT BS. 259, STR. 28R.  REPAIRED SKIN IAW EA.
